Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Treatment for lesions on the neck and chest - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2228 Questions
User :   about 3 wks ago I developed a red burning rash on my neck and chest, i have been on antihistimines for 3wks no help, what could this be
User :   Hi
User :   Can you describe the exact locations of the rashes/
User :   my rash is not raised it just red and burning around my neck and chest arear above my breast
User :   Are the rashes seen on one side of the body?
User :   Do they appear as clumps or grouped lesions?
User :   no, its just a red band around my neck like from collar bone to collar and slighlty up my throat
User :   At times it feels like my entire neck is on fire, like a really intense fever.
User :   Ok
User :   have you seen a doctor?
User :   yes, two docs a GP and a dermotologist both think i am having an alergic reaction but after being on zyrtec for 3 wks no marked improvements at all.
User :   i have done all the obvious, change my soap, shampoo, detergent to scent free, no perfumes still no difference
User :   are you there?
User :   If your symptoms have been persisting inspite of antiallergic medication
User :   then infections needs to be considered.
User :   you will need evaluations in the form of blood test to rule them out.
User :   I have had a complete blood count, normal
User :   Ok
User :   Apart from ruling out the infection,
User :   and allergies
User :   dermatitis is another probable cause
User :   which can be treated by steroid creams.
User :   Since, i am unable to perform a physical examination, it is hard to predict which of the following conditions can be causing the symptoms.
User :   sometimes it doesn't look so red and other times it flares up and i even get this parched feeling my my throat like if you are really really thirsty drinking water doesn't help. Oh i forgot to mention I was given a cream to apply 2 times a day betnovate.
User :   Did the betnovate cream help you?
User :   no, absolutely no difference
User :   Initally i was give 25mg of pregnisalone (not sure abt spelling) for 5 days. No obvious difference
User :   Since your symptoms have been intermittent and steroid which is a potent antiinflammatory is ineffective; and since you report that infections are ruled out, I cannot think of any other possible cause.
User :   My expertise with regards to dermatology and skin conditions are limited.
User :   i would suggest you to take an opinion for our dermatologist through specialist consult service available to you.
User :   You can use this link to obtain his expertise.
User :   I shall initiate the payment of this chat package.
User :   Are you there?
User :   yes
User :   wld you direct me
User :   You can use this link to obtain answers
User :   thank you
User :   I shall initiate the payment of this package as you choose to the specialist service.
User :   Do you have any other query that I can assist you with?'
User :   no thank you
User :   Thanks for consulting me.
User :   Bye for now.
Doctor :   Hi
Doctor :   I read the query
Doctor :   You have said you have seen 1 dermatologists and GPs
Doctor :   And have been used oral predinisone, steroid cream and have seen no responce
Doctor :   I want to ask you few questions
Doctor :   How long you have the rash?
Doctor :   Are you with me?
Doctor :   Does the rash has white silvert scaales?
Doctor :   *silvery
Doctor :   *does the rash itchy, has weeping crusts?
Doctor :   Do you have joint pains?
Doctor :   Do you have sun allergy?
Doctor :   Does any family member has the rash?
Doctor :   I have to close the window as you are not
responding. Please chat with our doctors
24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor